Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties

200 Doctors Online
Doctor Image
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

I will be looking into your question and guiding you through the process. Please write your question below.

Can autoimmune thyroiditis cause fatigue and upset stomach?

Answered by
Dr.
Dr. Eni

General & Family Physician

Practicing since :2015

Answered : 319 Questions

default
Posted on Tue, 8 May 2018 in General Health
Question: I have autoimmune thyroiditis. I have fatique alot, but lately feel sick. Upset stomach. Is that normal?
doctor
Answered by Dr. Eni 1 hour later
Brief Answer:
You will need to check

Detailed Answer:
Dear patient,
I understand your concern.
Upset stomach can be from simple gastritis, caused by foods, medications (such as the anti inflammatory ones you have been taking), smoking, alcohol or chocolate, and it can also be a more concerning condition such as chronic gastritis which may develop into a stomach ulcer. This can all be treated with a change in diet and PPIs treatment such as omeprazole.
What concerns me the most in your description, is that you have an autoimmune thyroiditis. This has been known to be associated with autoimmune gastritis.
And that's why I recommend you to have a specialist assess your condition thoroughly.
For the moment, you can take maloxx or other ph stabilizers for the upset you have.
I hope I have helped you!
Manoku Eni MD
Above answer was peer-reviewed by : Dr. Raju A.T
doctor
premium_optimized

The User accepted the expert's answer

Share on
Question is related to
Diseases and Conditions ,   ,  
Drug/Medication

Recent questions on  Stomach ulcer

doctor1 MD

Dear Doctor, My husband Leon 77 has been visiting his mother in Illinois on his usual Spring trip - we live in New Mexico. Just after he got to Illinois, he became very unwell and was admitted to the Methodist Hospital in Peoria, IL and a kidney stone was detected. My husband Leon and I (wife Sylvia) live in New Mexico where I am at present. Leon has a history of kidney stones, BPH and other urinary problems (but otherwise very healthy) and 6 months ago he had TURB surgery and earlier this year, TURP. He seemed to be recovering well and was able to make the trip from New Mexico to Illinois about March 18th. On March 21st. he was admitted to the Methodist Hospital in Peoria. There seemed to be numerous setbacks after finding the kidney stone which as of now (two weeks later) is still there in his right kidney and also a stent. He was also treated for a bleeding stomach ulcer and an irregular heart beat, both of those issues were resolved to the best of my knowledge and I understood that Leon would have to return to Hospital for day surgery, in a week or two to have the stent and kidney stone removed. Yesterday 4/5/2014 after two weeks, he was discharged from Hospital and went home to his Mother s, it s probably 35 miles from Peoria. When I phoned this morning as I have done every day, his Mother said he had gone by ambulance back to the same Hospital because he was feeling very unwell again. I called the Hospital today to try and find out what was happening this time and I was informed that he had been taken to Emergency and he had blood in his stools (he had some of that during his first stay in hospital - hence the treatment for the bleeding stomach ulcer) but now it seems like there are problems with his blood and very low hemoglobin levels. I don t know really what this means except that it is not normal, does this indicate internal bleeding somewhere again ? and does this sound like a very serious matter (it does to me by what little I know) It seems like Leon has had one setback after another and it is most difficult being about 1300 miles away. I am puzzled by so many things happening within two weeks, though I know he is getting very good care. I would appreciate any explanation though from afar, I am sure it is difficult to evaluate this. If you can help, Thank you. Sylvia

doctor1 MD

Its been a week now doc that after bowel movement I felt weak and like my body is shievering and no energy. My stool is just normal, not soft nor I'm constipated. What do you think is the caused. I have been diagnosed since 2007 with stomach ulcer but its in the healing process now. The biopsy is also normal and the rest of my blood results are also normal. Thank you very much.

doctor1 MD

Have been diagnosed with stomach ulcers and gastrious have been taking prescription for 8 weeks. Started taking HCG for the 2nd time and am starting to have severe heartburn symptoms. I don't read anything that says it is a side effect of HCG in fact the 1st time I was on HCG I was told many patients go off their Nexium after losing weight. What if anything have you heard?

doctor1 MD

can you please help ? some days before i had a problem in my tooth so i took some inflammatory medicine before food advised by a doctor after some days it started pain badly in my stomach . I tried another doctor who told me that i got ulcers because of that medicine and he gave me some medicine for treatment also he asked me to avoid spicy food , alcohol etc. My question is as i do gym workout daily Is there any wrong effects of ABS workout on stomach ulcers ? please advice..

doctor1 MD

A co-worker was fine one minute..then suddenly said she didn't feel well. Moments later, she passed out for a minute or two. We shook her awake and she simultaneously vomited blood clots and spoiled her pants. She turned completely white - almost...

doctor1 MD

I am a 72 yr old female. For the past week, I have been suffering on and off with upper posterior thigh muscle spasms, together with a knife-like pain on the side of my leg going to my buttock. The worst are the severe muscle spasms. To complicate...

doctor1 MD

I am 78 years old and in reasonably good condition for that age. I have been taking prilasec anti-acid 30 mg a day for years --lately even with those pills I have been awakened nightly with bloating . I started taking over the counter gas pills...